# SDR SIMA20180115007

- Difficulty date: January 15, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,010 hours, 39,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530632001
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OMEGA BEAM IS CORRODED BETWEEN FRAMES 58 - 59.  REPAIRED THE OMEGA BEAM IAW EO EM-53MR-1518.
